| Model Number |
1002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
10/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The date of the sae onset was on (b)(6) 2023, reporting this information to us on (b)(6) 2023 during the evening.During this time we have been requesting additional information from the site as the information provided in the edc castor was insufficient.The reported sae has been described as "bleeding in the surgical field, with hemodinamic inestability." which caused a life-threatening illness or injury.This event took place during the procedure.The subject is a 46-year-old female patient.On (b)(6) 2023 she underwent the patient underwent surgery on (b)(6) 2023 for a right distal urethral stricture.A right urethral reimplantation was performed.After the intervention, a haemorrhage was observed in the right iliac fossa.It was decided to reoperate the subject.An exploratory laparoscopy was performed.The haemorrhage was resolved after the re-intervention, so the event was considered resolved on (b)(6) 2023.
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be related to the procedure (possible), and related to the investigational device (possible) as the possible cause is unknown.